# SDR SWIA20190405668

- Difficulty date: March 25, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 36,893 hours, 34,936 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE ON APPROACH RECEIVED THE NOSE DOOR AND GEAR DISAGREE WARNINGS. THE NOSE GEAR WAS NOT SHOWING DOWN AND GREEN. PER THE QRH, CYCLED THE GEAR, AND THEN PULLED THE LANDING GEAR MANUAL RELEASE HANDLE AND THE NOSE GEAR CAME DOWN AND LOCKED ALSO 3 GREEN INDICATIONS FOR THE GEAR. LANDED WITHOUT INCIDENT. (FLT#4890)  REMOVED AND REPLACED NOSE GEAR SELECTOR VALVE IAW AMM. FUNCTIONAL CHECK OF EXTENSION/RETRACTION SYSTEM CHECKED GOOD.
